# SDR ASAA2013122912265

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,399 hours, 7,300 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAULT CODES  DISPLAYED ON NR 2 ENGINE WHEN TESTED.  ACFT GROUNDED.  CLEANED TOP RT AND TOP LT EGT PROBE CONNECTORS IAW AMM 77-21-01-000-801-FOO.   SYS CHECKS GOOD IAW FIM 77-21-00-810-804 AND 77-21-00-810-804, PG 5, STEP F.
